# SDR CA140120019

- Difficulty date: January 17, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 15,805 hours
- Engine: Cfmint CFM567B273
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bypass Switch
- Part number: QA07656
- Condition: Failed
- Location: Oil Filter
- Part time: 16,030 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 ENGINE OIL FILTER BYPASS LIGHT FLASHED 3-4 TIME ON CLIMBOUT AND THEN EXTINGUISHED, ALL OTHER INDICATIONS NORMAL. CREW ELECTED TO RETURN TO BASE FOR MAINTENANCE ACTION.  CARRIED OUT FIM 79-05, TASK 818, FOUND FILTER CLEAN AND REPLACED THE SAME.  REPLACED OIL FILTER BYPASS SWITCH IAW 79-21-07.
